# SDR DL757060963

- Difficulty date: November 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 63,326 hours, 30,675 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 112N701123
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON DIAGONAL BRACE WING FITTING OUTBOARD BUSHING IS MIGRATED.  THE BUSHING WAS REMOVED AND THE HOLE INSPECTED.  BUSHING WAS REINSTALLED.
